# SDR DALA2025021000996

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 IN REFERENCE TO AMDS 2040-0191-1L: DURING MEASURE OF ACTUATION TRAVEL CABLE, TEST PIN OF CYLINDER FOUND BROKEN. CORRECTIVE ACTION: SUMMARY OF NRC 00280: PISTON L1 WAS REPLACED BY SERVICIABLE PER B757 200 AMM 52-11-33 AND EMERGENCY POWER ACTUATION CABLE SYSTEM TEST WAS PERFORMED PER B757 200 AMM 52-11 -36 TEST OK. (0796393)
